Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 30395, 9 pages
http://dx.doi.org/10.1155/AAA/2006/30395

On the two-point boundary value problem for quadratic second-order differential equations and inclusions on manifolds

1Mathematics Faculty, Voronezh State University, Universitetskaya pl. 1, Voronezh 394006, Russia
2Physics and Mathematics Faculty, Kursk State University, ul. Radishcheva 33, Kursk 305416, Russia

Received 14 January 2005; Accepted 1 March 2005

Copyright © 2006 Yuri E. Gliklikh and Peter S. Zykov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Bates, “You can't get there from here,” Differential Geometry and its Applications, vol. 8, no. 3, pp. 273–274, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. L. Bishop and R. J. Crittenden, Geometry of Manifolds, vol. 15 of Pure and Applied Mathematics, Academic Press, New York, 1964. View at Zentralblatt MATH · View at MathSciNet
  3. Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, and A. V. Obukhovskiĭ, Introduction to the Theory of Set-Valued Mappings, Voronezh University Press, Voronezh, 1986. View at Zentralblatt MATH
  4. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, 1992. View at Zentralblatt MATH · View at MathSciNet
  5. B. D. Gel'man and Yu. E. Gliklikh, “Two-point boundary-value problem in geometric mechanics with discontinuous forces,” Prikladnaya Matematika i Mekhanika, vol. 44, no. 3, pp. 565–569, 1980 (Russian). View at Google Scholar
  6. V. L. Ginzburg, “Accessible points and closed trajectories of mechanical systems,” Appendix F in \cite{10}, pp. 192–201.
  7. Yu. E. Gliklikh, “On a certain generalizations of the Hopf-Rinow theorem on geodesics,” Russian Mathematical Surveys, vol. 29, no. 6, pp. 161–162, 1974. View at Google Scholar
  8. Yu. E. Gliklikh, Analysis of Riemannian Manifolds and Problems of Mathematical Physics, Voronezh University Press, Voronezh, 1989. View at Zentralblatt MATH · View at MathSciNet
  9. Yu. E. Gliklikh, “Velocity hodograph equation in mechanics on Riemannian manifolds,” in Differential Geometry and Its Applications (Brno, 1989), J. Janyška and D. Krupka, Eds., pp. 308–312, World Scientific, New Jersey, 1990. View at Google Scholar · View at Zentralblatt MATH
  10. Yu. E. Gliklikh, Global Analysis in Mathematical Physics. Geometric and Stochastic Methods, vol. 122 of Applied Mathematical Sciences, Springer, New York, 1997. View at Zentralblatt MATH · View at MathSciNet
  11. Yu. E. Gliklikh and A. V. Obukhovskiĭ, “A viable solution of a two-point boundary value problem for a second order differential inclusion on a Riemannian manifold,” Proceedings of Voronezh State University, Series Physics, Mathematics, no. 2, pp. 144–149, 2003 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Yu. E. Gliklikh and A. V. Obukhovskiĭ, “On a two-point boundary value problem for second-order differential inclusions on Riemannian manifolds,” Abstract and Applied Analysis, vol. 2003, no. 10, pp. 591–600, 2003. View at Publisher · View at Google Scholar
  13. Yu. E. Gliklikh and A. V. Obukhovskiĭ, “On differential inclusions of velocity hodograph type with Carathéodory conditions on Riemannian manifolds,” Discussiones Mathematicae. Differential Inclusions, Control and Optimization, vol. 24, pp. 41–48, 2004. View at Google Scholar · View at MathSciNet
  14. D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Großen, Lecture Notes in Mathematics, no. 55, Springer, Berlin, 1968. View at Zentralblatt MATH · View at MathSciNet
  15. M. Kamenskiĭ, V. Obukhovskiĭ, and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, vol. 7 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, 2001. View at Zentralblatt MATH · View at MathSciNet
  16. M. Kisielewicz, “Some remarks on boundary value problem for differential inclusions,” Discussiones Mathematicae. Differential Inclusions, vol. 17, no. 1-2, pp. 43–49, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York, 1963. View at Zentralblatt MATH · View at MathSciNet
  18. E. I. Yakovlev, “On solvability of two-end problem for some ordinary second order differential equations on manifolds,” in Baku International Topological Conference. Abstracts. Part 2, p. 361, Baku, 1987.